# SDR FDEA201205041736

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Pylon Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID SPAR ATTACH FITTING LUG RT SIDE BUSHING MIGRATED. (RT SIDE) ACFT   SIDE.  REMOVED MIGRATED BUSHING IAW SOPM-20-50-03. NO CORROSION NOTED, MEASURED LUG BORE AND IT IS 1.8140 FOUND TO BE OVERSIZE DIAMETER IAW DWG 112N7003, HFEC INSPECTED IAW NDTM PT.6 51-00-16. NO CRACK INDICATIONS NOTED, INSTALLED NEW BUSHING IAW SOPM-2050-03. COMPLIED WITH EA F-5720-157232, GAP CHECKED GOOD, IAW SB 757-54-0035. INBD=.067, OTBD=.071.  "MAJOR REPAIR"
